# SDR UALA2009071302044

- Difficulty date: July 12, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 67,210 hours, 19,395 cycles
- Engine: Pwa PW2037
- System (JASC): 7921 · Engine Oil Cooler
- Part: Heat Exchanger
- Part number: 471111172
- Part serial: 53217
- Condition: Leaking
- Location: Oil System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL OIL HEAT EXCHANGER LEAKING.  AFTER REPLACEMENT OF NR 2 FUEL OIL HEAT EXCHANGER RAN NR 2 ENG LEAKING 24 DROPS A MIN.  BAD FROM STOCK.  REPLACED FUEL OIL HEAT EXCHANGER.  LEAK CHECKS GOOD.
